Translator Disclaimer
15 November 2020 A variational method for Φ 3 4
N. Barashkov, M. Gubinelli
Duke Math. J. 169(17): 3339-3415 (15 November 2020). DOI: 10.1215/00127094-2020-0029

Abstract

We introduce an explicit description of the Φ 3 4 measure on a bounded domain. Our starting point is the interpretation of its Laplace transform as the value function of a stochastic optimal control problem along the flow of a scale regularization parameter. Once small scale singularities have been renormalized by the standard counterterms, Γ -convergence allows us to extend the variational characterization to the unregularized model.

Citation

Download Citation

N. Barashkov. M. Gubinelli. "A variational method for Φ 3 4 ." Duke Math. J. 169 (17) 3339 - 3415, 15 November 2020. https://doi.org/10.1215/00127094-2020-0029

Information

Received: 16 April 2019; Revised: 28 February 2020; Published: 15 November 2020
First available in Project Euclid: 12 November 2020

MathSciNet: MR4173157
Digital Object Identifier: 10.1215/00127094-2020-0029

Subjects:
Primary: 81T08
Secondary: 93E20

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
77 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 17 • 15 November 2020
Back to Top